Advanced search
Start date
Betweenand

Regilene Delazari dos Santos Oliveira

CV Lattes GoogleMyCitations ResearcherID ORCID


Universidade Federal de São Carlos (UFSCAR). Centro de Ciências Exatas e de Tecnologia (CCET)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

Associated professor from the Department of Mathematics of ICMC-USP. Focusing on Qualitative Theory of Dynamical Systems her keys words are: polynomial vector fields, bifurcation, quadratic systems, first integrals, invariants, Morse-Bott systems, periodic orbits and center problem. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated June 12, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (15)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications13
Citations7
Cit./Article0.5
Data from Web of Science

MEZA-SARMIENTO, INGRID S.; OLIVEIRA, REGILENE; SILVA, PAULO R. DA. Quadratic slow-fast systems on the plane. NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, v. 60, . Web of Science Citations: 0. (19/21181-0)

OLIVEIRA, REGILENE; VALLS, CLAUDIA. GLOBAL DYNAMICS OF THE MAY-LEONARD SYSTEM WITH A DARBOUX INVARIANT. Electronic Journal of Differential Equations, . Web of Science Citations: 0. (17/20854-5, 19/21181-0)

DIAS, F. S.; VALLS, CLAUDIA. Global dynamics of the Maxwell-Bloch system with invariant algebraic surfaces. DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, v. 35, n. 4, . Web of Science Citations: 0. (17/20854-5)

ARTES, JOAN C.; OLIVEIRA, REGILENE D. S.; REZENDE, ALEX C.. Structurally Unstable Quadratic Vector Fields of Codimension Two: Families Possessing Either a Cusp Point or Two Finite Saddle-Nodes. Journal of Dynamics and Differential Equations, . Web of Science Citations: 0. (17/20854-5, 18/21320-7, 14/00304-2)

ITIKAWA, JACKSON; LLIBRE, JAUME. New classes of polynomial maps satisfying the real Jacobian conjecture in R-2. Anais da Academia Brasileira de Ciências, v. 91, n. 2, . Web of Science Citations: 0. (16/23285-9)

DUKARIC, MASA; FERNANDES, WILKER; OLIVEIRA, REGILENE. Symmetric centers on planar cubic differential systems. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v. 197, . Web of Science Citations: 0. (17/20854-5)

ITIKAWA, JACKSON; LLIBRE, JAUME. GLOBAL PHASE PORTRAITS OF UNIFORM ISOCHRONOUS CENTERS WITH QUARTIC HOMOGENEOUS POLYNOMIAL NONLINEARITIES. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, v. 21, n. 1, p. 121-131, . Web of Science Citations: 2. (11/21898-0)

LLIBRE, JAUME; OLIVEIRA, REGILENE D.; RODRIGUES, CAMILA AP B.. Limit cycles for two classes of control piecewise linear differential systems. SAO PAULO JOURNAL OF MATHEMATICAL SCIENCES, . Web of Science Citations: 0. (17/20854-5, 14/00304-2)

JACKSON ITIKAWA; JAUME LLIBRE. New classes of polynomial maps satisfying the real Jacobian conjecture in ℝ 2. Anais da Academia Brasileira de Ciências, v. 91, n. 2, p. -, . (16/23285-9)

ARTES, JOAN C.; MOTA, MARCOS C.; REZENDE, ALEX C.. Structurally unstable quadratic vector fields of codimension two: families possessing a finite saddle-node and an infinite saddle-node. Electronic Journal of Qualitative Theory of Differential Equations, n. 35, p. 1-89, . Web of Science Citations: 0. (18/21320-7, 19/21181-0)

LLIBRE, JAUME; OLIVEIRA, REGILENE; RODRIGUES, CAMILA AP B.. On the periodic solutions of the Michelson continuous and discontinuous piecewise linear differential system. COMPUTATIONAL & APPLIED MATHEMATICS, v. 37, n. 2, p. 1550-1561, . Web of Science Citations: 0. (14/00304-2, 12/22000-0)

LLIBRE, JAUME; OLIVEIRA, REGILENE D. S.; VALLS, CLAUDIA. Final evolutions for simplified multistrain/two-stream model for tuberculosis and dengue fever. CHAOS SOLITONS & FRACTALS, v. 118, p. 181-186, . Web of Science Citations: 0. (17/20854-5, 14/00304-2)

ITIKAWA, JACKSON; LLIBRE, JAUME; MEREU, ANA CRISTINA; OLIVEIRA, REGILENE. LIMIT CYCLES IN UNIFORM ISOCHRONOUS CENTERS OF DISCONTINUOUS DIFFERENTIAL SYSTEMS WITH FOUR ZONES. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, v. 22, n. 9, p. 3259-3272, . Web of Science Citations: 1. (15/07612-7, 14/00304-2, 12/18780-0)

ITIKAWA, JACKSON; LLIBRE, JAUME; NOVAES, DOUGLAS D.. A new result on averaging theory for a class of discontinuous planar differential systems with applications. REVISTA MATEMATICA IBEROAMERICANA, v. 33, n. 4, p. 1247-1265, . Web of Science Citations: 4. (15/07612-7, 15/02517-6, 15/24841-0)

MOTA, MARCOS C.; OLIVEIRA, REGILENE D. S.. DYNAMIC ASPECTS OF SPROTT BC CHAOTIC SYSTEM. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, v. 26, n. 3, p. 1653-1673, . Web of Science Citations: 0. (17/20854-5)

OLIVEIRA, REGILENE; VALLS, CLAUDIA. ON THE ABEL DIFFERENTIAL EQUATIONS OF THIRD KIND. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, v. 25, n. 5, p. 1821-1834, . Web of Science Citations: 0. (17/20854-5)

OLIVEIRA, REGILENE; SCHLOMIUK, DANA; TRAVAGLINI, ANA MARIA. Geometry and integrability of quadratic systems with invariant hyperbolas. Electronic Journal of Qualitative Theory of Differential Equations, n. 6, . Web of Science Citations: 0. (19/21181-0)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

RODRIGUES, Camila Aparecida Benedito. Método do averaging para sistemas de Filippov. Dissertação (Mestrado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (12/22000-0

ITIKAWA, Jackson. O problema do centro-foco para singularidades nilpotentes no plano. Dissertação (Mestrado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (09/12285-4

REZENDE, Alex Carlucci. Dois métodos para a investigação de ciclos limites que bifurcam de centros. Dissertação (Mestrado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (09/02989-4

OLIVEIRA, Regilene Delazari dos Santos. Sobre pares de folheações em variedades de dimensão 2. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (97/11735-7

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: